IJPAM: Volume 100, No. 1 (2015)
NONLINEAR SECOND ORDER EIGENVALUE PROBLEMS
Department of Mathematics
University of Ibadan
Abstract. In this work, we consider a system of coupled nonlinear second order eigenvalue problems. Under suitable conditions, existence of positive solutions are established, for determined eigenvalues, by the use of abstract fixed-point.
Received: September 25, 2014
AMS Subject Classification: 34L15
Key Words and Phrases: eigenvalue problem, positive solutions, compact operator, fixed-point, cone
Download paper from here.
DOI: 10.12732/ijpam.v100i1.3 How to cite this paper?
Source: International Journal of Pure and Applied Mathematics
ISSN printed version: 1311-8080
ISSN on-line version: 1314-3395
Pages: 19 - 28